# SDR IXXA202409140008

- Difficulty date: September 14, 2024
- Submitted: September 14, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 68,507 hours, 25,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4102
- Condition: Corroded
- Location: Zone 500
- Part time: 68,507 hours, 25,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS SURFACE CORROSION AT WS 743.5
